# SDR 2007UALA02153

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 48,502 hours, 16,838 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INTERMITTENT TWICE DURING FLIGHT.  WORKED AFTER SEVERAL SHORT RE-ATTEMPTS.      [08-07-07]    REMOVED AND REPLACED RUDDER TRIM ACTUATOR AND RUDDER TRIM CONTROL PANEL
